# SDR FDEA201003140818

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,371 hours, 20,554 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 656020916
- Part serial: 670910
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG FIRE INDICATION CLIMBING THRU 10,000.  PULLED FIRE HANDLE AND FIRE   INDICATION CEASED.  DID NOT DISCHARGE FIRE BOTTLE.  NOTE: DELAYED STARTING NR 3 ENG ON TAXI OUT ENG OIL TEMP REQUIRED 5 MINUTES TO REACH GREEN BAND ALL OTHER ENG INDICATIONS NORMAL. UPON BLOCK IN INSPECTED NR 3 ENG INLET AND EXHUAST NO DEFECTS NOTED RE-SET NR 3 ENG FIRE HANDLE OPS CHECKED FIRE WARNING SYS NO FAULTS NOTED IAW AMM  26-11-001-5 RAN ENGINE IAW JRH FOR APPROX 15 MINUTES AT DIFFERENT POWER SETTING, NO FAULTS NOTED WILL REQUIRE FUTHER T/S.  R & R FIRE PROTECTION CONTROLLER IAW AMM 26-11-000-4.  OPS CK NORMAL IAW AMM  26-11-001-5.  FURTHER T/S REQ.  REMOVED AND INSPECTED MAIN OIL FILTER AND INSTALLED NEW FILTER REF MM 72-00-00 ADJ/TEST AND AMM 79-00-000-3 RAN ENG REFJRH LEAK CHK GOOD.  CHECKED LOOPS, HARNESSES, CONNECTOR PLUGS NO FAULTS NOTED.  PERFORMED SHAKE DOWN OF WIRE HARNESS AROUND CONNECTOR PLUGS IN STRUT DURING ENG RUN WITH NO FAULTS. PERFORMED HIGH POWER RUN WITH NO FAULTS REF JRH. (CLOSED)
